# SDR SWIA200819648

- Difficulty date: March 19, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 12,970 hours, 11,345 cycles
- Engine: Ge CF343B1
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Condition: Corroded
- Location: Lt Engine Yoke
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE YOKE LINK BEARING IS CORRODED, FOUND AT C-CHECK.  REPLACED LINK ASSEMBLY PER CRJ200 AMM TASK 71-21-01-420-001 SECTION A.
